# SDR CYX2001F00000

- Difficulty date: November 13, 2001
- Submitted: November 28, 2001
- Operation: Air carrier
- Aircraft: N407LG
- Make and model: Bell 407
- Aircraft serial: 53143
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Link
- Part number: 406010432101
- Condition: Damaged
- Location: Swashplate
- Part time: 956 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BEARING (PN 406-310-403-101) SLID OUT OF THE SWASHPLATE ANTI-DRIVE LINK UPPER END APPROXIMATELY .280 INCH.  THIS ALLOWED THE UPPER END OF THE DRIVE LINK TO CONTACT THE SWASHPLATE LUG AND CAUSE SOME REPAIRABLE DAMAGE TO THE SWASHPLATE LUG.  THE ANTI-DRIVE LINK WAS DAMAGED BEYOND REPAIR.  AN INSUFFICIENT ROLL STAKE PROBABLY ALLOWED THE BEARING TO COME OUT OF THE LINK.  THIS CONDITION WAS DISCOVERED DURING A ROUTINE INSPECTION.(K)
